IEEE Transactions on Automatic Control, Vol.65, No.1, 404-411, 2020
An LMI Approach to Stability Analysis of Coupled Parabolic Systems
We analyze the exponential stability of a class of distributed parameter systems. The system we consider is described by a coupled parabolic partial differential equation with spatially varying coefficients. We approximate the coefficients by splitting space domains but take into account approximation errors during stability analysis. Using a quadratic Lyapunov function, we obtain sufficient conditions for exponential stability in terms of linear matrix inequalities.